:: Volume 6, Issue 2 (3-2010) ::
JSRI 2010, 6(2): 209-230 Back to browse issues page
Recurrence Relations for Moment Generating Functions of Generalized Order Statistics Based on Doubly Truncated Class of Distributions
H. Abd Ellah A. 1, Abd El-Baset A. Ahmad, Mohammad A.Fawzy
1- , ahmhamed@hotmail.com
Abstract:   (2467 Views)

In this paper, we derived recurrence relations for joint moment generating functions of nonadjacent generalized order statistics (GOS) of random samples drawn from doubly truncated class of continuous distributions. Recurrence relations for joint moments of nonadjacent GOS (ordinary order statistics (OOS) and k-upper records (k-RVs) as special cases) are obtained. Single and product moment generating functions (moments) of nonadjacent GOS are derived. Doubly truncated new modified Weibull (Weibull, Extreme-value, exponential and Rayleigh), three Burr type XII (Lomax) and inverse Weibull distributions, among others, arise as special cases of this doubly truncated class. Two applications are introduced, the first is the characterizations for members of the class based on recurrence relations for moments of GOS, OOS and k-RVs. As the second application we found Tables of single and product moments of OOS from doubly truncated Lomax distribution.

Keywords: Generalized order statistics, recurrence relations, moment generating functions, order statistics, k-records, characterizations, truncated distributions.
Full-Text [PDF 348 kb]   (684 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/01/19 | Accepted: 2016/01/19 | Published: 2016/01/19



XML   Persian Abstract   Print



Volume 6, Issue 2 (3-2010) Back to browse issues page